# SDR QXEA200701395

- Difficulty date: July 25, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 14,891 hours, 14,867 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209074
- Part serial: 0691
- Condition: Malfunctioned
- Location: Nr 2 Bleed Sys
- Part time: 770 hours, 769 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJC FLIGHT NR 2453: NR 2 BLEED HOT CAUTION LIGHT CAME ON DURING APPROACH.  CHECKLIST C/W.  LIGHT STAYED ON.  LIGHT STAYED ON AFTER ENGINE SHUTDOWN.  MAINTENANCE INTERROGATED CDS, FAULT CODES PG 2-7005 R BLD ANA, 3BNO DIST DAMPER, 1701 R BLD TEMP SW.  REMOVED AND REPLACED NR 2 OVERTEMP SWITCH IAW AMM TASK 36-11-16-400-801.  C/W FIM TASK 36-20-00-810-802.  OPS TEST OF BLEED AIR SYSTEM CHECKS GOOD.  NO OTHER FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
